Accessibility navigation

Minimum stable convergence criteria for stochastic diffusion search

Myatt, D. R., Bishop, J. M. and Nasuto, S. J. (2004) Minimum stable convergence criteria for stochastic diffusion search. Electronics Letters, 40 (2). pp. 112-113. ISSN 0013-5194

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1049/el:20040096


An analysis of Stochastic Diffusion Search (SDS), a novel and efficient optimisation and search algorithm, is presented, resulting in a derivation of the minimum acceptable match resulting in a stable convergence within a noisy search space. The applicability of SDS can therefore be assessed for a given problem.

Item Type:Article
Divisions:Life Sciences > School of Biological Sciences > Department of Bio-Engineering
ID Code:15344
Publisher:Institution of Engineering and Technology (IET)

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation